MAUDE Adverse Event Report: COLOPLAST A/S RESTORELLE DIRECTFIX ANTERIOR; SURGICAL MESH

COLOPLAST A/S RESTORELLE DIRECTFIX ANTERIOR; SURGICAL MESH
Model Number 5014502400
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Erosion (1750); Foreign Body Reaction (1868); Micturition Urgency (1871); Pain (1994); Urinary Tract Infection (2120); Abnormal Vaginal Discharge (2123); Discomfort (2330); Genital Bleeding (4507); Urinary Incontinence (4572)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Coloplast has not been provided any corroborating evidence to verify the information contained in this report.Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information or conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.
 
Event or Problem Description
As reported to coloplast, though not verified, the patient with this device experienced unspecified bilateral leg pain from thighs to bottom of feet, with increasing lower back pain.
 
Additional Manufacturer Narrative
D4 lot number: 160315.
 
Event or Problem Description
Additional review determined that on (b)(6) 2019, the patient was experiencing or had experienced a urinary tract infection.Additional information received further reported the patient experienced foreign body reaction, erosion, unspecified urinary problems, vaginal bleeding and other unspecified injuries.
 
Additional Manufacturer Narrative
H6 code e2311 "discomfort" applied to capture "consortium complaint of poking sensation during intercourse." coloplast has not been provided any corroborating evidence to verify the information contained in this report.Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information or conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.
 
Event or Problem Description
Additional information received further reported that on the following dates, the patient had experienced or was experiencing the following: (b)(6) 2019: vaginal green discharge.Found to have vaginal erosion due to granulation tissue, cauterized with silver nitrate.(b)(6) 2019: 2 x 1 centimeter mesh exposure at the anterior wall near the apex.Cauterized with silver nitrite.Consortium complaint of poking sensation during intercourse.(b)(6) 2019: continued consortium complaint; anterior vaginal wall exposure of the mesh with a prolene stitch at the vaginal apex; 1.5 cm x 1.5 cm in dimension.Excised in the office.(b)(6) 2019: small 2 mm prolene suture can at the vaginal apex; 1 mm wide and 4 mm vaginal wall mesh exposure on the anterior vaginal wall.Excised in the office.(b)(6) 2019: unspecified bilateral leg pain from thighs to bottom of feet worsening over 2 weeks, with increasing lower back pain.(b)(6) 2019: claimant can still feel the mesh when she puts her finger in the vagina.Complaints of urinary incontinence with both stress and urge.Small 2 mm prolene suture at the vaginal apex.Slight 2 mm wide and 2 mm long anterior vaginal wall mesh exposure.(b)(6) 2019: excision of vaginal mesh and removal of prolene suture under local anesthesia.(b)(6) 2019: urinary urgency.

Brand Name
RESTORELLE DIRECTFIX ANTERIOR
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebæk 3050
DA  3050
Manufacturer (Section G)
COLOPLAST MANUFACTURING US, LLC
1601 west river road north
minneapolis MN 55411
Manufacturer Contact
usaby angela kilian
1601 west river road north
minneapolis, MN 55411
8007880293
MDR Report Key12269423
Report Number2125050-2021-01055
Device Sequence Number2772137
Product Code FTL
UDI-Device Identifier05708932484022
UDI-Public05708932484022
Combination Product (Y/N)N
PMA/510(K) Number
K103568
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5014502400
Device Catalogue Number501450
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/11/2021
Supplement Date Received by Manufacturer07/11/2021
10/15/2021
Initial Report FDA Received Date08/03/2021
Supplement Report FDA Received Date08/10/2021
11/09/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age62 YR
Patient SexFemale